# SDR SWIA2020033049704

- Difficulty date: February 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TIP PANEL 671BB BONDING PLATE IS CORRODED.        (C-CHECK)   RO:3/26/2020REPAIRED R/H WING TIP PANEL 671BB BONDING PLATE I.A.W. CRJ-200, AMM.
